Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 425, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 20, 2011, 8:30 PM CDT for Jack County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2011, 8:30 PM CDT (01:30 UTC)
- Expired
- Jun 20, 2011, 9:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Jack County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 117 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:42 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1045 J/kg
- Mixed-layer CIN
- -288 J/kg
- Mixed-layer LCL
- 2415 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
100
WUUS54 KFWD 210130
SVRFWD
TXC237-210230-
/O.NEW.KFWD.SV.W.0425.110621T0130Z-110621T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
830 PM CDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JACK COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 930 PM CDT
* AT 830 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 21
MILES WEST OF JACKSBORO OR NEAR FARMER...AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
JACKSBORO AROUND 910 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MONDAY
EVENING FOR NORTH CENTRAL TEXAS.
&&
LAT...LON 3343 9798 3343 9792 3329 9792 3315 9843
3318 9843 3318 9842 3347 9842 3347 9798
TIME...MOT...LOC 0130Z 262DEG 22KT 3329 9847
$$
85/NH1 follow-up statement
893
WWUS54 KFWD 210152
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
852 PM CDT MON JUN 20 2011
TXC237-210230-
/O.CON.KFWD.SV.W.0425.000000T0000Z-110621T0230Z/
JACK TX-
852 PM CDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN JACK COUNTY...
AT 851 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED OVER
WESTERN JACK COUNTY...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
JACKSBORO AT 910 PM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3343 9798 3343 9792 3329 9792 3315 9843
3318 9843 3318 9842 3347 9842 3347 9798
TIME...MOT...LOC 0151Z 280DEG 27KT 3325 9829
$$
92What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 7:40 PM CDT, 50 minutes earlier.
Area forecast discussion, Jun 20, 7:40 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 740 PM CDT MON JUN 20 2011 .UPDATE... WILL ISSUE UPDATE TO REMOVE RED FLAG WARNING AND WIND ADVISORY. WATCH CONTINUES. 84 && .AVIATION... NOW THAT CONVECTION HAS FORMED...LINEAR EXTRAPOLATION AND GUIDANCE BRINGS TSRA LINE ACROSS METROPLEX IN THE 02Z/05Z TIME FRAME WITH MOST LIKELY TIME OF ARRIVAL DFW OF 03Z. HAVE ISSUED AMENDMENTS FOR TEMPO TSRA TO REFLECT THIS. STORMS SHOULD HAVE A COLD POOL BY THEN SO LIGHTNING WILL LIKELY OCCUR BEHIND THE LINE AS WELL AS ALONG IT. ONE WILD CARD THAT MAY FURTHER AFFECT FORECASTS IS THAT HRRR IS FORECASTING REDEVELOPMENT BEHIND THIS LINE. THIS IS NOT SUPPORTED YET BY ALL THE GUIDANCE...BUT SHOULD TRENDS GO THAT WAY TSRA WILL HAVE TO BE EXTENDED FARTHER INTO THE OVERNIGHT HOURS. 84 && .PREV DISCUSSION... /ISSUED 331 PM CDT MON JUN 20 2011/ PRESSURE GRADIENT REMAINS QUITE IMPRESSIVE ACROSS THE AREA AS NORTH TEXAS SITS BETWEEN A FRONTAL SYSTEM EXTENDING FROM THE PLAINS INTO WEST TEXAS...AND A HIGH PRESSURE RIDGE OVER THE NORTHEASTERN GULF OF MEXICO. THIS HAS ALLOWED FOR THE STRONG SOUTH WINDS GUSTING INTO THE 35-40 MPH RANGE. SPEEDS SHOULD DECREASE SOME AS WE APPROACH SUNSET...THEREFORE BOTH THE WIND ADVISORY AND THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM. ALL EYES WILL THEN BE PEELED AND DIRECTED TOWARDS THE NORTHWEST WHERE CONVECTION IS EXPECTED TO HAVE DEVELOPED BY LATE AFTERNOON. THE COMBINATION OF A STRONG UPPER LEVEL TROUGH...THE THE PRESENCE OF A DRYLINE...AND HOT LATE AFTERNOON TEMPERATURES SHOULD ALLOW THIS SCENARIO TO UNFOLD SOMETIME IN THE 4 TO 6 PM TIMEFRAME JUST WEST OF THE CWA. ACTIVITY IS THEN EXPECTED TO SPREAD EAST ACROSS ROUGHLY THE NORTHERN HALF OF THE FORECAST AREA TONIGHT BEFORE WEAKENING SOME DURING THE LATE NIGHT AND EARLY MORNING HOURS. CHANCE FOR SEVERE STORMS WILL BE HIGHEST NORTH OF THE RED RIVER WHERE BEST DYNAMICS WILL BE IN PLACE...HOWEVER SEVERE WEATHER PARAMETERS WILL BE SUFFICIENT ENOUGH FOR AT LEAST A FEW SEVERE STORMS FURTHER S INTO THE NORTHERN COUNTIES. THIS AREA IS INCLUDED IN SPC DAY ONE AND DAY 2 SLIGHT RISK WITH HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. FOCUS SHOULD SHIFT SOUTH AND EAST ALONG WITH INITIAL SHORTWAVE ENERGY TOMORROW MORNING. COLD FRONT WILL THEN MAKE A PUSH INTO THE AREA TUESDAY AS SECOND SHORTWAVE PROPAGATES OVER THE REGION AROUND THE BASE OF MAIN UPPER TROUGH. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO FORM ALONG THIS BOUNDARY DURING THE TUESDAY AFTERNOON HOURS OVER NORTHERN AND CENTRAL COUNTIES. THINKING IS THAT BY WEDNESDAY NIGHT A GOOD PORTION OF NORTH TEXAS WILL GET A GOOD HALF INCH OF RAIN WITH SOME AREAS GETTING UPWARDS OF AN INCH. UPPER LEVEL FLOW BECOMES NORTHWESTERLY BY THURSDAY AS UPPER TROF SHIFTS EAST OVER THE EASTERN U.S. AND HIGH PRESSURE RIDGE BUILDS OVER THE DESERT SOUTHWEST. MODEL GUIDANCE THEN INDICATING A DECENT UPPER IMPULSE MOVING SOUTHEAST ACROSS NORTHEAST TEXAS LATE THURSDAY INTO FRIDAY MORNING. INCLUDED LOW POPS OVER ROUGHLY THE NORTHEASTERN THIRD OF THE CWA DURING THIS TIME. BEYOND THAT IT LOOKS LIKE 500 MB RIDGE WILL ONCE AGAIN BECOME THE DOMINANT FEATURE OVER NORTH TEXAS BRINGING HOT AND DRY WEATHER TO THE REGION IN THE EXTENDED RANGE. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 78 95 76 95 76 / 30 30 50 20 20 WACO, TX 78 97 76 96 74 / 5 30 50 30 20 PARIS, TX 75 91 74 93 70 / 40 40 50 20 10 DENTON, TX 76 94 72 95 73 / 40 30 50 10 10 MCKINNEY, TX 78 92 73 95 71 / 40 30 50 10 10 DALLAS, TX 77 95 77 95 77 / 30 30 50 20 20 TERRELL, TX 77 94 75 96 73 / 20 30 50 20 20 CORSICANA, TX 76 97 76 96 75 / 10 30 50 30 20 TEMPLE, TX 77 98 75 96 73 / 5 20 40 30 20 MINERAL WELLS, TX 76 97 71 96 72 / 30 30 50 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Jun 20, 3:25 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 325 PM CDT MON JUN 20 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 325 PM CDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH EARLY EVENING. A RED FLAG WARNING IS IN EFFECT FOR AREAS WEST OF A GAINESVILLE TO CORSICANA TO TEMPLE LINE. STRONG SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH CAN BE EXPECTED THROUGH EARLY EVENING. THE GUSTY WINDS COMBINED WITH LOW AFTERNOON HUMIDITY WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS ACROSS MUCH OF NORTH TEXAS. THERE IS A CHANCE OF THUNDERSTORMS MAINLY TONIGHT ACROSS THE NORTHERN HALF OF NORTH TEXAS. BEST CHANCES FOR STORMS WILL BE NORTH OF INTERSTATE 20. ANY STORMS THAT DEVELOP COULD BE SEVERE WITH DAMAGING DOWNBURST WINDS AND HAIL BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TUESDAY AND WEDNESDAY. THE BEST CHANCES WILL OCCUR TUESDAY NIGHT. A FEW STORMS COULD BE SEVERE LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING ACROSS NORTHERN PARTS OF NORTH TEXAS. 92
In the hours before
Local storm report, Jun 20, 7:39 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
739 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL BRYSON 33.17N 98.38W
06/20/2011 E1.00 INCH JACK TX PUBLICLocal storm report, Jun 20, 7:45 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
745 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG GRAHAM 33.10N 98.60W
06/20/2011 YOUNG TX FIRE DEPT/RESCUE
REPORTED ROOF BLOWN OFF AN ATTACHED GARAGE AND DOWNED
POWERLINESLocal storm report, Jun 20, 8:04 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
804 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL BOWIE 33.57N 97.85W
06/20/2011 E0.75 INCH MONTAGUE TX TRAINED SPOTTERLocal storm report, Jun 20, 8:14 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
814 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 3 SE OLNEY 33.34N 98.73W
06/20/2011 E1.50 INCH YOUNG TX PUBLICLocal storm report, Jun 20, 8:15 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
815 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND GST OLNEY 33.37N 98.77W
06/20/2011 E60 MPH YOUNG TX PUBLICLocal storm report, Jun 20, 8:17 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
817 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL 2 E GRAHAM 33.10N 98.57W
06/20/2011 E2.50 INCH YOUNG TX BROADCAST MEDIAThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 57 min |
| Jun 20, 7:15 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 45 min |
| Jun 20, 7:40 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 65 min |
| Jun 20, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 39 min |
| Jun 20, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 63 min |
| Jun 20, 8:38 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 52 min |
| Jun 20, 8:45 PM CDT | Tornado Warning | FWD | Palo Pinto, Young | 30 min |
| Jun 20, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 49 min |
| Jun 20, 9:15 PM CDT | Tornado Warning | FWD | Palo Pinto | 30 min |
| Jun 20, 9:17 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 58 min |
| Jun 20, 9:28 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise, Young | 62 min |
| Jun 20, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 62 min |
| Jun 20, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 61 min |
| Jun 20, 10:31 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 59 min |
| Jun 20, 11:00 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 60 min |
| Jun 20, 11:13 PM CDT | Special Weather Statement | FWD | Grayson | 62 min |
| Jun 20, 11:20 PM CDT | Special Weather Statement | FWD | Montague | 55 min |
| Jun 20, 11:25 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 44 min |
| Jun 20, 11:33 PM CDT | Special Weather Statement | FWD | Young | 27 min |
| Jun 20, 11:55 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 35 min |
| Jun 21, 12:08 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 49 min |
| Jun 21, 12:28 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 62 min |
| Jun 21, 12:35 AM CDT | Special Weather Statement | FWD | Jack | 55 min |
| Jun 21, 12:58 AM CDT | Special Weather Statement | FWD | Wise | 62 min |
| Jun 21, 1:13 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Jack, Wise | 62 min |
| Jun 21, 1:50 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 55 min |
| Jun 21, 2:10 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 50 min |
| Jun 21, 2:25 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 20 min |
| Jun 21, 2:43 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 62 min |
| Jun 21, 2:46 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 59 min |
| Jun 21, 3:02 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 43 min |
| Jun 21, 3:23 AM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| Jun 21, 3:37 AM CDT | Special Weather Statement | FWD | Fannin, Hunt, Kaufman, Rockwall | 23 min |
| Jun 21, 3:49 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 38 min |
| Jun 21, 4:03 AM CDT | Special Weather Statement | FWD | Delta, Hopkins, Lamar | 57 min |
| Jun 21, 4:45 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Jun 21, 4:50 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 40 min |
| Jun 21, 5:01 AM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| Jun 21, 5:42 AM CDT | River Flood Warning | FWD | Dallas | 106 min |
| Jun 21, 5:58 AM CDT | Special Weather Statement | FWD | Kaufman | 32 min |
| Jun 21, 6:26 AM CDT | Special Weather Statement | FWD | Kaufman | 34 min |
| Jun 21, 6:59 AM CDT | Special Weather Statement | FWD | Van Zandt | 31 min |
| Jun 21, 7:30 AM CDT | Special Weather Statement | FWD | Kaufman | 30 min |
| Jun 21, 7:31 AM CDT | Special Weather Statement | FWD | Van Zandt | 29 min |
| Jun 21, 8:00 AM CDT | Special Weather Statement | FWD | Van Zandt | 30 min |
| Jun 21, 8:17 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 58 min |
| Jun 21, 5:15 PM CDT | Special Weather Statement | FWD | Eastland | 30 min |
| Jun 21, 5:27 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 63 min |
| Jun 21, 6:00 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 30 min |
| Jun 21, 6:30 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 60 min |
| Jun 21, 6:47 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 58 min |
| Jun 21, 6:53 PM CDT | Special Weather Statement | FWD | Erath | 37 min |
| Jun 21, 6:58 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.